# SDR ABXA9500325

- Difficulty date: February 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N988AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47084
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Base
- Part number: 4916865503
- Condition: Corroded
- Location: Lt Flap
- Component: Doug, 5910039559
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION WHILE PERFORMING DC-9 FLAP OFF WING INSPECTION ON THE LEFT FLAP, FOUND LEVEL II CORROSION ON SPRING BASE.  REPLACED IAW DC-9 OVERHAUL MANUAL 27-50-1.
